# SDR CA190304003

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 34,077 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 10139521
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT WITH ONE BLEED AIR SYSTEM UNDER MEL. ENROUTE, THE OTHER BLEED AIR SYSTEM FAILED. MTC SUGGESTED THAT THE AIRCRAFT SHOULD RETURN  RESOLUTION REPLACED NAPRSOV AS PER AMM 36-11-03-000-801-A ON LEAK CHK FOUND LOWER SEALS LEAKING INSTALLED NEW SEALS. REPLACED HPSOV IAW AMM 36-11-01-000-801-A AND 36-11-01-400-801-A. OPS CHK SERV. LEAK CHK BOTH HPSOV AND NAPSOV CARRIED OUT NFF.
